# SDR CALA2025030302562

- Difficulty date: March 2, 2025
- Submitted: March 4, 2025
- Operation: Air carrier
- Aircraft: N641UA
- Make and model: Boeing 767322
- Aircraft serial: 25091
- Aircraft time: 129,680 hours, 19,986 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Chiller
- Condition: Smoke
- Location: Zone 900
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AFT CHILLERS SMOKING WITH SMELL REF TO LP 4024883 THIS CHILLER WAS REPLACED FOR THE SAME ISSUES.. REF LOGPAGE 4024883, ISOLATED ISSUE TO AFT GALLEY UPPER CHILLER. INSPECTED BOTH UPPER AND LOWER CANNON PLUGS AND ASSC'D WIRE HARNESSES FOR SIGNS OF BURNING OR ARCING, NONE FOUND. ALSO, ISOLATED GALLEY VENT FAN 1 AND 2 FOR T/S, NO ABNORMALTIES NOTED. FOUND BAD ODER PRESENT WHEN ONLY UPPER CHILLER WAS RUNNING. ODOR DISSAPATED AFTER PULLING UPPER CHILLER CB'S. ODOR DID NOT RETURN. THIS LOG IS CLOSED. SEE 4024883 FOR MEL REOPENINING.
